Anni, Anni and Warsono, Warsono and Kurniasari, Dian (2014) PENDEKATAN DISTRIBUSI LOG NORMAL DENGAN DISTRIBUSI GENERALIZED LOG-LOGISTIC (GLL) MELALUI DISTRIBUSI GENERALIZED GAMMA (GG). Biastatistics, 8 (1). pp. 27-33. ISSN 1907-6274

[img] Text
BIAStatistics Vol 8 No 1 (2).pdf

Download (796kB)
Official URL: http://biastatistics.statistics.unpad.ac.id/index....

Abstract

Generalized log-logistic (GLL) distribution is a generalization of the log-logistic distribution with four parameters (

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DIAN KURNIASARI
Date Deposited: 20 Jan 2022 01:36
Last Modified: 20 Jan 2022 01:36
URI: http://repository.lppm.unila.ac.id/id/eprint/38060

Actions (login required)

View Item View Item